WoRMS name details

Hyalonema (Pteronema) aculeatum Schulze, 1895

171540  (urn:lsid:marinespecies.org:taxname:171540)

 unaccepted (subgenus name preoccupied)
Species
marine, brackish, fresh, terrestrial
recent only
(of Hyalonema aculeatum Schulze, 1895) Schulze, F.E. (1895). Hexactinelliden des indischen Oceanes. I. Die Hyalonematiden. <em>Physikalische Abhandlungen der Königlischen Akademie der Wissenschaften zu Berlin.</em> 2: 1-60, pls I-IX.
page(s): 19-22 [details]  OpenAccess publication 
de Voogd, N.J.; Alvarez, B.; Boury-Esnault, N.; Carballo, J.L.; Cárdenas, P.; Díaz, M.-C.; Dohrmann, M.; Downey, R.; Hajdu, E.; Hooper, J.N.A.; Kelly, M.; Klautau, M.; Manconi, R.; Morrow, C.C. Pisera, A.B.; Ríos, P.; Rützler, K.; Schönberg, C.; Vacelet, J.; van Soest, R.W.M. (2022). World Porifera Database. Hyalonema (Pteronema) aculeatum Schulze, 1895. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=171540 on 2022-05-19
Date
action
by
2005-07-10 18:05:41Z
created
db_admin
2008-11-21 18:12:25Z
changed
2009-06-01 13:44:08Z
changed
2010-05-26 10:00:22Z
changed
2019-11-05 15:55:12Z
changed
2021-07-19 11:28:02Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Hyalonema aculeatum Schulze, 1895) Schulze, F.E. (1895). Hexactinelliden des indischen Oceanes. I. Die Hyalonematiden. <em>Physikalische Abhandlungen der Königlischen Akademie der Wissenschaften zu Berlin.</em> 2: 1-60, pls I-IX.
page(s): 19-22 [details]  OpenAccess publication 

basis of record Tabachnick, K.R.; Menshenina, L.L. (2002). Family Hyalonematidae Gray, 1857. pp. 1232-1263. <i>In</i>: Hooper, J. N. A. & Van Soest, R. W. M. (ed.) Systema Porifera. A guide to the classification of sponges. Vol. 2 (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow). (look up in IMIS[details]  Available for editors  PDF available [request] 

basis of record Tabachnick, K.R.; Menshenina, L.L. (2002 [2004]). Family Hyalonematidae Gray, 1857. pp. 1232-1263. <i>In</i>: Hooper, J. N. A. & Van Soest, R. W. M. (2002 [2004]) Systema Porifera - A guide to the classification of sponges. (2 volumes). Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow), 1708 + xvliii. ISBN 978-1-4615-0747-5 (eBook electronic version). [details]  Available for editors  PDF available [request]